UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite  |  View/Download:5/0  |  Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis